# SDR MALA964874

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3345 - EN ROUTE FROM DTW TO CRW, THE NOSE GEAR INTRANSIT LIGHT ILLUMINATED AND THE NOSE GEAR BEGAN TO CYCLE IN THE GEAR WELL.  THE CREW ELECTED TO RETURN TO DTW AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FUNCTIONALLY TESTED THE SYSTEM BUT WERE UNABLE TO DUPLICATE THE DISCREPANCY.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
